# SDR IPXA09555709

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 2530 · Buffet/Galleys
- Part: Module
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A HOT CUP CAUSED BURNING SMELL AND SMOKE WITH HOT CUP ON.  TURNED HOT CUP OFF WHICH PUT OUT SMOKE.  DEFERRED MODULE ASSY AS INOP PER B757-200 NEF LIST 25-20-25-30-01.  CONTROL NUMBER M399714 ASSIGNED.  PLACARD INSTALLED.  FOUND THE OVEN/HOT CUP MODULE ASSY TO BE AT FAULT AND ARCING AT HOT CUP CONNECTION.  PULLED C/B ON P37 PNL IN E/E & COLLARED.  R&R OVEN/HOT CUT MODULE.  RESET C/B. OPS CK NORMAL.  THIS CLEARS M399714
